A Wirtinger type inequality and the spacing of the zeros of the Riemann zeta-function

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

  • Richard Hall

Department/unit(s)

Publication details

JournalJournal of Number Theory
DatePublished - Apr 2002
Issue number2
Volume93
Number of pages11
Pages (from-to)235-245
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations